# SDR SWIA2025081800060

- Difficulty date: June 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AREA OF CORROSION BEYOND ALLOWABLE LIMITS AS PER GREO 601R-53-41-666 REV -C DATED 2012-11-06 JUST FWD OF FS 559.00 AT LBL 42.5 APPROXIMATELY   (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-41-3325 REV- DATED 2025-06-21 REPAIR TO PRESSURE FLOOR SILL BETWEEN FS544.00 - FS559.00 AND LBL36.0 - LBL45.0. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED THE M-337.  PERFORMED EDDY CURRENT INSPECTION OF THE CUT LINES IN REFERENCE WITH THE CRJ-200 NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 WITH NO CRACKS FOUND. REF CP 30222223 FOR COMPLETED CORROSION FINDINGS REPORT. REF CP 30351763  FOR LEAK CHECK.
